# SDR IPXA2023051877478

- Difficulty date: May 10, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 68,394 hours, 23,042 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Angle
- Part number: 140T013039
- Condition: Cracked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - ANGLE, AFTER CARGO FORWARD BULKHEAD LH FLOOR BEAM SUPPORT ANGLE STA 1087 LBL 26. (REPLACE).  INSTALL NEW PART I.A.W SRM 51-40-02-0G REV 86.00 AND BOEING DWG NO.140T0130 SH.10 REV.G AND BOEING DWG NO.140T0130 SH. 18 REV A.
